# SDR 95FDEA01511

- Difficulty date: October 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N403FE
- Make and model: Airbus A310-203
- Aircraft serial: 230
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER AFT CARGO DOOR ACTUATOR FITTING IS CRACKED AT AFT DRAIN HOLE JUST FWD OF FRAME 62, CRACK IS .102 INCH LONG GOING FWD AND O/B, REF EO 6-5310-7-3301.  REPAIRED PER EO 6-5310-7-3301 PART 2, INSTALLED CEILING PANEL.
